# SDR USAASB96200

- Difficulty date: September 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N232US
- Make and model: Boeing 737201
- Aircraft serial: 22018
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - MAINTENANCE FOUND THE OVERHEAD EMERGENCY EXIT IDENTIFIER LIGHT INOP AT ROW 2.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY PACK.  OPS CHECK GOOD.  (M)
